Given a function u : OMEGA subset-or-equal-to --> R, we introduce a notion of total variation of u depending on a possibly discontinuous Finsler metric. We prove some integral representation results for this total variation, and we study the connections with the theory of relaxation.

A NOTION OF TOTAL VARIATION DEPENDING ON A METRIC WITH DISCONTINUOUS COEFFICIENTS / Amar, Micol; G., Bellettini. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 11:(1994), pp. 91-133.

A NOTION OF TOTAL VARIATION DEPENDING ON A METRIC WITH DISCONTINUOUS COEFFICIENTS

AMAR, Micol;
1994

Abstract

Given a function u : OMEGA subset-or-equal-to --> R, we introduce a notion of total variation of u depending on a possibly discontinuous Finsler metric. We prove some integral representation results for this total variation, and we study the connections with the theory of relaxation.
1994
bv functions; relaxation theory; semicontinuity
01 Pubblicazione su rivista::01a Articolo in rivista
A NOTION OF TOTAL VARIATION DEPENDING ON A METRIC WITH DISCONTINUOUS COEFFICIENTS / Amar, Micol; G., Bellettini. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 11:(1994), pp. 91-133.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/70429
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 88
  • ???jsp.display-item.citation.isi??? 87
social impact